# SDR GUUA94753020106A

- Difficulty date: February 1, 2006
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 21,052 hours, 25,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP DISCOVERED LT FUSELAGE HAD (3) FLAT DENTS 8 INCHES BELOW CARGO DOOR BETWEEN FS 468.250 THROUGH 482.250.  FILLED DENTS WITH AERODYNAMIC FILLER , FABRICATED AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER REPAIR OVER ALL (3) DENTS.
